MAUDE Adverse Event Report: CAREFUSION NON-VENTED GRAVITY BLOOD SET

CAREFUSION NON-VENTED GRAVITY BLOOD SET
Model Number 42081E
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.(b)(4).
 
Event or Problem Description
The customer reported that the blood tubing came apart at the spike when administrating blood.Received a copy of the customer's medsun report from the fda which states "the tubing at the spike connection for the carefusion gravity blood tubing came apart." "blood administration during ct surgery".
 
Additional Manufacturer Narrative
No product will be returned.The customer provided a picture that shows the set leaked and separated at the spike.The root cause was not identified.
 
Event or Problem Description
The customer reported that the blood tubing leaked and came apart at the spike when administrating blood.Although requested there are no additional details provided at this time.There was no report of patient harm.Received a copy of the customer's medsun report from the fda which states "the tubing at the spike connection for the carefusion gravity blood tubing came apart." "blood administration during ct surgery".

Brand Name
NON-VENTED GRAVITY BLOOD SET
Common Device Name
BLOOD SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7887799
Report Number9616066-2018-01713
Device Sequence Number19348153
Product Code FPA
UDI-Device Identifier07613203020855
UDI-Public7613203020855
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K882302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42081E
Device Catalogue Number42081E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1